Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 
 

 

On a redundant system with renewals


Authors: B. V. Dovgaĭ and I. K. Matsak
Translated by: N. Semenov
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 94 (2016).
Journal: Theor. Probability and Math. Statist. 94 (2017), 63-76
MSC (2010): Primary 60K25, 90B22
DOI: https://doi.org/10.1090/tpms/1009
Published electronically: August 25, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A two units redundant system with renewals of general type is considered. Stationary probabilities are found and the average duration of busy periods are established for the stationary regime.


References [Enhancements On Off] (What's this?)

  • [1] B. V. Gnedenko, Yu. K. Belyayev, and A. D. Solovyev, Mathematical Methods of Reliability Theory, ``Nauka'', Moscow, 1965; English transl. Scripta Technica, Inc. Probability and Mathematical Statistics, Translation edited by Richard E. Barlow, vol. 6, Academic Press, New York-London, 1969. MR 0345234
  • [2] B. Epstein and T. Hosford, Reliability of some two units redundant systems, Proc. 6-th Nat. Symp. on Reliability and Quality Control, 1960, pp. 466-476.
  • [3] B. V. Gnedenko, On a two-unit redundant system, Izv. Akad. Nauk SSSR Tehn. Kibernet. 4 (1964), 3-12. (Russian) MR 0191630
  • [4] B. V. Gnedenko, Doubling with renewal, Izv. Akad. Nauk SSSR Tehn. Kibernet. 5 (1964), 111-118. (Russian) MR 0173541
  • [5] I. N. Kovalenko, Studies in the Reliability Analysis of Complex Systems, ``Naukova Dumka'', Kiev, 1975. (Russian) MR 0451435
  • [6] I. N. Kovalenko and N. Yu. Kuznetsov, Modelling highly reliable systems, Reliability of Technical Systems (I. A. Ushakov, ed.), ``Radio i svyaz'', Moscow, 1985. (Russian)
  • [7] V. S. Korolyuk and A. F. Turbin, Semi-Markov Processes and their Applications, ``Naukova Dumka'', Kiev, 1976. (Russian) MR 0420902
  • [8] V. S. Korolyuk and A. F. Turbin, Markov Renewal Processes in Problems of the Reliability of Systems, ``Naukova Dumka'', Kiev, 1982. (Russian) MR 695006
  • [9] V. S. Korolyuk, Stochastic Models of Systems, ``Naukova Dumka'', Kiev, 1989. (Russian) MR 1001967
  • [10] A. D. Solovyev, Reliability of systems with renewal, Cybernetics for Service to Communism, vol. 2, ``Energiya'', Moscow, 1964. (Russian)
  • [11] A. D. Solovyev, Methods for evaluation of reliability of systems with renewal, Reliability of Technical Systems (I. A. Ushakov, ed.), ``Radio i svyaz'', Moscow, 1985. (Russian)
  • [12] T. P. Maryanovich, Some problems of reliability of systems with reserves, Ukrain. Mat. Zh. 15 (1963), no. 2, 145-157. (Russian) MR 0158758
  • [13] I. K. Matsak, On a single-server queueing system with refusal, Teor. Imovirnost. Matem. Statyst. 90 (2014), 136-142; English transl. in Theor. Probability and Math. Statist. 90 (2015), 153-160. MR 3242027
  • [14] D. R. Cox, Renewal Theory, Methuen & Co. Ltd., London; John Wiley & Sons, Inc., New York, 1962. MR 0153061
  • [15] Walter L. Smith, Renewal theory and its ramifications, J. Roy. Statist. Soc. Ser. B 20 (1958), 243-302. MR 0099090
  • [16] I. I. Gikhman, A. V. Skorokhod, and M. I. Yadrenko, Theory of Probability and Mathematical Statistics, ``Vyshcha shkola'', Kiev, 1988. (Russian)
  • [17] A. N. Kolmogorov, Probability Theory and Mathematical Statistics. Selected Works, ``Nauka'', Moscow, 1986. (Russian) MR 861120
  • [18] V. V. Anisimov, O. K. Zakusylo, and V. S. Donchenko, Elements of the Queueing Theory and Asymptotic Analysis of Systems, ``Vyshcha shkola'', Kiev, 1987. (Russian)

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60K25, 90B22

Retrieve articles in all journals with MSC (2010): 60K25, 90B22


Additional Information

B. V. Dovgaĭ
Affiliation: Faculty for Computer Science and Cybernetics, National Taras Shevchenko University, Academician Glushkov Avenue, 4d, Kyiv 03680, Ukraine
Email: bogdov@gmail.com

I. K. Matsak
Affiliation: Faculty for Computer Science and Cybernetics, National Taras Shevchenko University, Academician Glushkov Avenue, 4d, Kyiv 03680, Ukraine
Email: ivanmatsak@univ.kiev.ua

DOI: https://doi.org/10.1090/tpms/1009
Keywords: Redundant system, limit theorems, stationary probabilities
Received by editor(s): April 11, 2016
Published electronically: August 25, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society